Michigan, 2010

Damaging Wind in Michigan, June 22, 2010

June 22, 2010 · NWS DTX · 1 event in 1 county or zone

An isolated marginally severe thunderstorm impacted Adrian.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

An isolated marginally severe thunderstorm impacted Adrian.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 22, 12:00 AM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 22, 12:00 AM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
100 AM EDT TUE JUN 22 2010

.AVIATION...

AREA OF THUNDERSTORMS SUPPORTED BY A STRONG MID LEVEL SHORTWAVE AND
INCREASING MOISTURE NOW WORKING INTO WESTERN LOWER MICHIGAN.
INSTABILITY REMAINS MUCH WEAKER LOCALLY HOWEVER...SO SOME WEAKENING
MAY YET OCCUR AS THE THUNDERSTORMS MOVE ACROSS THE STATE.  DESPITE
THIS...THE LIKELIHOOD REMAINS HIGH FOR THUNDERSTORMS TO IMPACT
SEVERAL OF THE TERMINALS. RADAR TRENDS SUGGEST THE POTENTIAL FOR
IFR/LIFR VISIBILITY IN HEAVIER RAIN/THUNDERSTORMS AT BOTH FNT AND
PTK...AND WILL MONITOR TRENDS FOR ANY INCREASE IN COVERAGE/INTENSITY
SOUTHWARD INTO THE DETROIT TERMINALS. AN AREA OF TRAILING SHOWERS
IN THE WAKE OF THE CONVECTION MAY RESULT IN LINGERING MVFR STRATUS
THROUGH MID MORNING BEFORE CLEARING/MIXING OUT. SOUTHEAST WINDS
AOB 10 KNOTS EARLY WILL TEND TO VEER TOWARD THE SOUTHWEST AND THEN
WEST AS THIS PRECIPITATION MOVES THROUGH DURING THE MORNING HOURS.

&&

.PREV DISCUSSION...ISSUED 929 PM EDT MON JUN 21 2010

UPDATE...

NO MAJOR UPDATES PLANNED THROUGH THE OVERNIGHT PERIOD. CONVECTION
CONTINUES TO EXPAND THIS EVENING FROM CENTRAL/SOUTHERN WI
SOUTHWARD INTO WESTERN IL...SUPPORTED BY A STRONG MID LEVEL
SHORTWAVE AND ACCOMPANYING 500 MB 40-50 KNOT SPEED MAX PUNCHING
EASTWARD INTO THIS REGION. THE STRONG DYNAMIC FORCING AND
SUSTAINED ADVECTION OF THETA-E WILL MAINTAIN THIS PRECIPITATION AS
IT CONTINUES INTO LOWER MICHIGAN...LIKELY MOVING THROUGH SOUTHEAST
LOWER MI WITHIN THE 07-12Z WINDOW. THE SUPPORT FOR SUSTAINING
STRONGER CONVECTIVE CELLS IS LESS CERTAIN AS THE INSTABILITY
/ALTHOUGH GRADUALLY INCREASING/...REMAINS WEAK AND WILL TEND TO
BECOME INCREASINGLY ELEVATED WITH TIME THROUGH THE EARLY MORNING
HOURS. NONETHELESS...GIVEN THE WIND FIELDS...SHOULD A PRONOUNCED
MCS DRIVEN COLD POOL EVOLVE THERE CERTAINTY REMAINS THE RISK FOR
STRONGER CORES CONTAINING DAMAGING WIND GUSTS.

PREV DISCUSSION...ISSUED 403 PM EDT MON JUN 21 2010

SHORT TERM...TONIGHT

WE WERE ABLE TO DODGE ONE LINE OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON WITH OUR MID LEVEL CAP/SLOWLY DEPARTING SURFACE HIGH/RIDGE
MAINTAINING STABLE PROFILE. HOWEVER... TONIGHT WE WILL PROBABLY NOT
BE AS LUCKY WITH A STRONG PUSH OF MOISTURE EXPECTED. THE GOOD NEWS
IS THE EVENING HOURS SHOULD REMAIN QUIET AS INSTABILITY REMAINS
MARGINAL TO STABLE.

TONIGHT'S HANDLING OF THE DEVELOPING UPSTREAM MCS IS
PROBLEMATIC...AS THE LOW LEVEL JET WILL BE RAMPING UP BUT VEERING
OVERNIGHT. WIDE DISPARITIES IN IT'S POSITION AMONGST THE VARIOUS 12Z
MODELS...12Z NAM/UKMET/GFS/GEM/VARIOUS WRF. PART OF THE PROBLEM IS
THERE IS AT LEAST TWO SHORTWAVES/UPPER WAVES WHICH WILL BE TRACKING
EAST IN TANDEM...ONE CURRENTLY PULLING INTO NORTHERN
MINNESOTA...WITH THE OTHER STREAKING THROUGH IOWA. IT IS THIS WAVE
WHICH SHOULD BE THE MAIN ACT...FEEDING ON VERY UNSTABLE AND MOISTURE
RICH ENVIRONMENT OVER ILLINOIS. CORFIDI VECTORS CERTAINLY SUGGEST A
SOUTHEASTWARD PROPAGATION...BUT TEND TO BELIEVE THE BEST UPPER LEVEL
SUPPORT/UPPER LEVEL DIVERGENCE WILL BE OVER SOUTHERN LOWER MICHIGAN.
WITH THE INCREASING LOW LEVEL JET THROUGH THE EVENING HOURS...THE
LOW LEVEL INSTABILITY GRADIENT ACROSS THE OHIO VALLEY SHOULD AT
LEAST SNEAK INTO THE FAR SOUTHERN PART OF THE STATE. ALTHOUGH...DO
NOT LIKE THE ACTIVITY GOING UP OVER SOUTHERN MISSOURI...WHICH IS
FARTHER SOUTH THAN INDICATED BY ALL/MAJORITY OF THE MODELS.
WITH THAT SAID...THE 12Z UKMET APPEARED TO BE A NICE COMPROMISE
BETWEEN THE FARTHER NORTH GFS AND FARTHER SOUTH NAM...DEPICTING A 40
KNOT LOW LEVEL JET QUICKLY VEERING OFF TO A MORE WESTERLY DIRECTION
BY MORNING ACROSS THE NORTHERN OHIO VALLEY. WITH THE MAX K INDEX
BULLSEYE IN THE UPPER 30S ARRIVING AROUND MIDNIGHT...DO THINK WE
WILL SEE A COMPLEX AFFECT THE ENTIRE CWA (ASSUMING THE SOUTHERN
MISSOURI ACTIVITY DOES NOT BECOME THE MAIN MCS)...WITH THE POTENTIAL
FOR SURFACE BASED INSTABILITY MAKING IT INTO THE FAR SOUTHERN
SECTION OF THE CWA. REGARDLESS...CERTAINLY DUE NOT TRUST SHALLOW
SURFACE BASED INVERSION PREVENTING STRONGER WINDS FROM REACHING THE
GROUND WITH POTENTIAL ORGANIZED SYSTEM...AND WILL CONTINUE TO
HIGHLIGHT THE SLIGHT RISK FOR SEVERE THUNDERSTORMS OVERNIGHT...WHICH
INCLUDES HEAVY RAIN THREAT WITH PW VALUES AT OR ABOVE 2 INCHES.

LONG TERM...TUESDAY THROUGH MONDAY

BROAD RIDGE REMAINS IN PLACE ACROSS THE SOUTHERN PLAINS AND
SOUTHEASTERN UNITED STATES WITH ACTIVE WEATHER CONTINUING ALONG THE
NORTHERN PERIPHERY OF THE RIDGE. TIMING THUNDERSTORM ACTIVITY MOVING
THROUGH THE NEARLY ZONAL FLOW AROUND THE RIDGE REMAINS THE MAIN
FORECAST CHALLENGE THROUGH LATE WEDNESDAY. MOISTENING OF THE AIRMASS
IS EXPECTED TO OCCUR AS THE THETA-E RIDGE CREEPS NORTHEAST LEAVING
THE ATMOSPHERE INCREASINGLY MOIST AND UNSTABLE FROM LATE TUESDAY
INTO WEDNESDAY. TIMING ROUNDS OF CONVECTION WILL DEPEND ON BOTH SHORTWAVE
ENERGY MOVING THROUGH THE FLOW AND THE EVOLUTION OF VARIOUS UPSTREAM
MCS ACTIVITY...TWO THINGS THAT MODELS ARE NOT EXPECTED TO HAVE A
FIRM GRASP ON THROUGH MID-WEEK.

A FAIRLY PRONOUNCED SHORTWAVE IS EXPECTED TO MOVE THROUGH THE
CENTRAL GREAT LAKES TONIGHT LEAVING SOUTHEAST MICHIGAN UNDER AN AREA
OF SUBSIDENCE AND UPPER LEVEL SHORTWAVE RIDGING ON TUESDAY. SHOWERS
FROM OVERNIGHT SHOULD COME TO AN END ON TUESDAY MORNING WITH
DECREASING CLOUD COVER FOR TUESDAY AFTERNOON. NAM/GFS ARE IN
AGREEMENT SHOWING VERY DRY AIR ABOVE 800MB WHICH MAY ACTUALLY ALLOW
DEWPOINTS TO MIX OUT DURING THE AFTERNOON. HAVE LOWERED POPS
SLIGHTLY FOR TUESDAY AFTERNOON BUT WILL STILL LEAVE A CHANCE OF
THUNDERSTORMS GIVEN THE LEVEL OF UNCERTAINTY WITH HOW UPSTREAM MCS
DEVELOPMENT WILL EVOLVE. THIS AREA OF THUNDERSTORMS DOES STAND A
CHANCE OF MAKING IT INTO LOWER MICHIGAN BY LATE AFTERNOON/EARLY
EVENING ALTHOUGH FAVOR A LATER TIMING AFTER 00Z. IF THIS
THUNDERSTORM COMPLEX CAN HOLD TOGETHER AND TRACK INTO SOUTHEAST
MICHIGAN THERE WILL BE AN AMPLE SUPPLY OF ENERGY AVAILABLE TO
SUPPORT SEVERE WEATHER. AT THIS TIME WILL MAINTAIN 50 POPS FOR
TUESDAY NIGHT AS THE TRAJECTORY OF ANY UPSTREAM MCS IS CERTAINLY
SUBJECT TO CHANGE.

CONCERNS CONTINUE AND EVEN INCREASE INTO THE DAY ON WEDNESDAY WITH
ADDITIONAL UPSTREAM DEVELOPMENT POTENTIALLY ON OUR DOORSTEP. THE
SURFACE TROUGH OVER THE PLAINS WILL HAVE SHIFTED MORE TO THE
NORTHEAST FOCUSING THE LOW LEVEL JET ON TUESDAY NIGHT TOWARDS
EASTERN IOWA/NORTHERN ILLINOIS. AN AREA OF THUNDERSTORMS SHOULD
DEVELOP ON THE NOSE OF THE JET AND CONTINUE TO TRACK EAST NORTHEAST
ON WEDNESDAY AHEAD OF A STRONGER SHORTWAVE MOVING AROUND THE RIDGE.
THE STRONG WIND FIELD IS EXPECTED TO PERSIST THROUGH THE DAY
MAINTAINING A 45+ KNOT LLJ WITH 0-6KM BULK SHEER OF 50-60 KNOTS. THE
MODELS SHOW THE PLAINS SURFACE LOW RACING NORTHEAST FROM NEAR DES
MOINES TOWARDS THE SAGINAW BAY BY 00Z THURS. WILL EXPECT AN
ADJUSTMENT TO THE TRACK OF THIS FEATURE BY WEDNESDAY BASED ON HOW
EARLIER ROUNDS OF CONVECTION UNFOLD...POTENTIALLY FAVORING A SHIFT
TO THE SOUTH IF WIDESPREAD/STRONG THUNDERSTORMS COME THROUGH TUESDAY
NIGHT. THE CHANCE OF SEVERE WEATHER CONTINUES ON WEDNESDAY AND
ADJUSTMENTS TO THE FORECAST WILL BE NEEDED BASED ON HOW THINGS
UNFOLD UP TO THAT TIME. IN ADDITION TO THE THREAT OF SEVERE
WEATHER...PW VALUES AROUND 2 INCHES AND 700MB DEWPOINTS OF 4-8C MAKE
HEAVY RAINFALL A THREAT IN THE TUESDAY NIGHT/WEDNESDAY TIME
FRAME...ESPECIALLY WITH MULTIPLE ROUNDS OF THUNDERSTORMS.

HIGH PRESSURE BUILDS IN BEHIND THE FRONT ON THURSDAY BRINGING A
RETURN TO QUIET WEATHER. PREFER THE NAM DEWPOINTS TO THE GFS WHICH
ARE ALMOST 10 DEGREES LOWER ACROSS THE SOUTH. ENOUGH RESIDUAL
MOISTURE SHOULD LINGER FOR A HEALTHY CU DECK BUT OTHERWISE THE
FALLING HUMIDITY SHOULD MAKE TEMPERATURES FEEL MUCH MORE COMFORTABLE
WITH HIGHS IN THE LOW TO MID 80S. THE NEXT SHORTWAVE MOVES ACROSS
THE GREATLAKES REGION NEXT WEEKEND BRINGING ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS.

MARINE...

OUTSIDE OF THUNDERSTORMS...WINDS OVER THE CENTRAL GREAT LAKES WILL
REMAIN LIGHT OVER THE NEXT SEVERAL DAYS. HOWEVER...AN INCREASINGLY
WARM AND HUMID AIRMASS RETURNING TO THE REGION WILL BRING SEVERAL
ROUNDS OF ROUNDS OF SHOWERS/THUNDERSTORMS TONIGHT THROUGH WEDNESDAY.
THERE IS THE POTENTIAL FOR THUNDERSTORMS TO BE STRONG AT
TIMES...ESPECIALLY FROM SOUTHERN LAKE HURON SOUTH TO LAKE ERIE. WIND
AND WAVES CAN AND WILL LIKELY BE HIGHER IN AND NEAR THUNDERSTORMS.

A GENERAL SOUTHEASTERLY COMPONENT IS EXPECTED THROUGH LATE WEDNESDAY
WHEN A COLD FRONT IS EXPECTED TO PUSH SOUTH ACROSS THE AREA AND
SHIFT WINDS AROUND TO THE NORTHWEST.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....MR
UPDATE.......MR
SHORT TERM...SF
LONG TERM....KEC
MARINE.......SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS
ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 21, 2:30 PM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
330 PM EDT MON JUN 21 2010

MIZ047>049-053>055-060>063-068>070-075-076-082-083-220900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
330 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORM ARE EXPECTED TO OVERSPREAD THE AREA AROUND OR
JUST AFTER MIDNIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER
WITH THESE STORMS. WHILE HAIL TO ONE INCH IN DIAMETER WILL BE
POSSIBLE...THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING
WIND GUSTS TO 60 MPH AND VERY HEAVY RAINFALL. THERE IS POTENTIAL FOR
FLOODING TO OCCUR IF MULTIPLE THUNDERSTORMS REOCCUR OVER THE SAME
AREA. STORM MOTION IS WILL BE EAST AT 35 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES TUESDAY THROUGH LATE
WEDNESDAY NIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER DURING
THIS PERIOD. THE MAIN THREAT WILL BE DAMAGING WINDS. THERE IS ALSO
POTENTIAL FOR FLOODING TO OCCUR IF ROUNDS OF THUNDERSTORMS REOCCUR
OVER THE SAME AREA.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-220900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
330 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE CENTRAL GREAT
LAKES AROUND OR JUST AFTER MIDNIGHT. THERE WILL BE A SLIGHT CHANCE
FOR SEVERE WEATHER WITH THUNDERSTORMS TONIGHT...MAINLY OVER LAKE ST
CLAIR AND LAKE ERIE. WHILE HAIL TO ONE INCH IN DIAMETER WILL BE
POSSIBLE...THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING
WIND GUSTS TO 50 KNOTS AND GREATLY RESTRICTED VISIBILITY IN HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES TUESDAY THROUGH LATE
WEDNESDAY NIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER DURING
THIS PERIOD. THE MAIN THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Special weather statement, Jun 22, 1:36 AM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
236 AM EDT TUE JUN 22 2010

MIZ060-068-220730-
LIVINGSTON-SHIAWASSEE-
236 AM EDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 231 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES WEST OF
PERRY TO 17 MILES SOUTHWEST OF PERRY TO 32 MILES SOUTHWEST OF
PERRY...MOVING SOUTHEAST AT 50 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.  RAINFALL RATES MAY
APPROACH 1.25 INCHES PER HOUR...RESULTING IN SOME PONDING ON AREA
ROADWAYS.

* THUNDERSTORMS WILL BE NEAR...
  PERRY BY 250 AM EDT...
  MORRICE BY 255 AM EDT...
  FOWLERVILLE BY 300 AM EDT...
  HOWELL AND GREGORY BY 305 AM EDT...
  OAK GROVE AND COHOCTAH BY 310 AM EDT...
  PINCKNEY BY 315 AM EDT...
  HARTLAND AND HAMBURG BY 320 AM EDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

MR
Special weather statement, Jun 22, 1:40 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
240 AM EDT TUE JUN 22 2010

MIZ082-220745-
LENAWEE-
240 AM EDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MORENCI...MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WESTON BY 250 AM EDT...
  FAIRIELD BY 300 AM EDT...
  BLISSFIELD BY 310 AM EDT...
  DEERFIELD BY 315 AM EDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MR

The radar

The Detroit radar (KDTX), 100 km away, was scanning. The volume nearest the first event began at 06:57 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Lenawee

When
June 22, 1:56 AM EST
Where
Lenawee County, 0.51 mi W of Adrian
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.900, -84.040

Four inch diameter tree limbs were reported down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2010Every state in 2010This day in weather historyWarnings in Michigan, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 243545.